| Model Number |
AB35SX060120135 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient's age at time of event or dob, gender, and weight are unknown.This information was not available from the facility.During inflation, the balloon would not hold pressure.Recurrence of this malfunction could result in a prolonged intervention.No patient injury reported.Patient information regarding relevant tests/laboratory data or medical history are unknown.Per fda request, this mdr is being reported retrospectively.The stellarex device was discarded by the facility, thus no returned product investigation was performed.Per the ifu, balloon rupture is listed as a potential complication of the peripheral balloon.
Event or Problem Description
The balloon was pressurized to less than rbp, but would not hold pressure.A new stellarex device was used to complete the procedure.
Additional Manufacturer Narrative
Block a: include patient age, gender, and weight block d11: include guide wire and introducer sheath information h3 other text : placeholder.